EconPapers    
Economics at your fingertips  
 

Non-Existence of the First Moment of the Adjusted Least Squares Estimator in Multivariate Errors-in-Variables Model

Chi-Lun Cheng and Alexander Kukush ()

Metrika: International Journal for Theoretical and Applied Statistics, 2006, vol. 64, issue 1, 46 pages

Keywords: Adjusted least squares; Equation error model; Functional model; Infinite first moment; Linear multivariate error-in-variables model; Structural model; 62J05; 62H12; 62H10 (search for similar items in EconPapers)
Date: 2006
References: View complete reference list from CitEc
Citations: View citations in EconPapers (7)

Downloads: (external link)
http://hdl.handle.net/10.1007/s00184-006-0029-z (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:64:y:2006:i:1:p:41-46

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2

DOI: 10.1007/s00184-006-0029-z

Access Statistics for this article

Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze

More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:metrik:v:64:y:2006:i:1:p:41-46